# SDR QXEA2013122101553

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 29,535 hours, 30,708 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR OPEN AFTER GEAR RETRACTION.  PERFORMED ALTERNATE EXTENTION AND RETURNED TO FIELD.  LANDED UNEVENTFULLY.  FOUND LOOSE PROXIMITY SENSOR AT NLG K2 POSITION.  RIGGED SENSOR IAW AMM 32-61-06-830-801 AND PERFORMED GEAR SWINGS.  RETURNED TO SERVICE.
